Alert archive / California / Gale Watches in 2012

Gale Watch 2, NWS San Francisco Bay Area, CA

February 11, 2012

NWS San Francisco Bay Area, CA issued this gale watch at Feb 11, 2012, 2:37 PM PST. It took effect at Feb 13, 2012, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 2:37 PM PST (22:37 UTC)
In effect from
Feb 13, 2012, 4:00 AM PST
Expired
Feb 12, 2012, 2:54 AM PST
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WHUS76 KMTR 112237
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
237 PM PST SAT FEB 11 2012

PZZ570-120645-
/O.EXT.KMTR.SC.Y.0014.120211T2300Z-120212T1800Z/
/O.NEW.KMTR.GL.A.0002.120213T1200Z-120214T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
237 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM
PST SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH EARLY SUNDAY MORNING. WINDS WILL
  INCREASE ONCE AGAIN SUNDAY NIGHT POSSIBLY REACHING GALE FORCE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-120645-
/O.EXT.KMTR.SC.Y.0014.120211T2300Z-120213T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
237 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-120645-
/O.EXT.KMTR.SC.Y.0014.120211T2300Z-120212T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
237 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST SUNDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-120645-
/O.EXT.KMTR.SC.Y.0014.120211T2300Z-120212T1800Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
237 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST SUNDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-120645-
/O.CON.KMTR.SC.Y.0014.120211T2300Z-120212T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
237 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON
  AND CONTINUE THROUGH EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
661 
WHUS76 KMTR 120446
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
846 PM PST SAT FEB 11 2012

PZZ570-121300-
/O.CON.KMTR.SC.Y.0014.000000T0000Z-120212T1800Z/
/O.CON.KMTR.GL.A.0002.120213T1200Z-120214T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
846 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY.
A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH EARLY SUNDAY
  MORNING. WINDS WILL INCREASE ONCE AGAIN SUNDAY NIGHT POSSIBLY
  REACHING GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-121300-
/O.CON.KMTR.SC.Y.0014.000000T0000Z-120213T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
846 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-121300-
/O.CON.KMTR.SC.Y.0014.000000T0000Z-120212T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
846 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-121100-
/O.CON.KMTR.SC.Y.0014.000000T0000Z-120212T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
846 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH EARLY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-121300-
/O.CON.KMTR.SC.Y.0014.000000T0000Z-120212T1800Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
846 PM PST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
315 
WHUS76 KMTR 121054
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
254 AM PST SUN FEB 12 2012

PZZ570-121900-
/O.CAN.KMTR.SC.Y.0014.000000T0000Z-120212T1800Z/
/O.NEW.KMTR.SC.Y.0015.120213T0500Z-120213T1100Z/
/O.UPG.KMTR.GL.A.0002.120213T1200Z-120214T0600Z/
/O.NEW.KMTR.GL.W.0002.120213T1100Z-120214T0500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST MONDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST MONDAY.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP SUNDAY EVENING.
  WINDS WILL INCREASE TO 25 TO 35 KT WITH GUSTS TO 45 KT SUNDAY
  NIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-121900-
/O.CAN.KMTR.SC.Y.0014.000000T0000Z-120212T1800Z/
/O.NEW.KMTR.RB.Y.0011.120212T1700Z-120213T1700Z/
/O.NEW.KMTR.SC.Y.0015.120213T1100Z-120214T0500Z/
POINT REYES TO PIGEON POINT TO 10 NM-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 9 AM THIS
MORNING TO 9 AM PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...


THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 9 AM PST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM TO 9 PM
PST MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP EARLY MONDAY
  MORNING WITH GUSTS TO 30 KT.

* SEAS: COMBINED SEAS 7 TO 9 FEET WITH A DOMINANT PERIOD OF 13
  SECONDS...INCREASING TO 8 TO 10 FEET EARLY THIS MORNING. SEAS
  OCCASIONALLY TO 11 FEET DURING EBB CURRENTS.

* FIRST EBB: 2.2 KNOTS AT 6:08 AM SUNDAY MORNING.

* SECOND EBB:1.7 KNOTS AT 6:40 PM SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-121900-
/O.CAN.KMTR.SC.Y.0014.000000T0000Z-120213T0000Z/
/O.NEW.KMTR.SC.Y.0015.120213T1100Z-120214T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...


THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY.


* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP EARLY MONDAY
  MORNING WITH GUSTS TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-121900-
/O.CON.KMTR.SC.Y.0014.000000T0000Z-120212T1800Z/
/O.NEW.KMTR.GL.W.0002.120213T1700Z-120214T0500Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST MONDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH SUNDAY MORNING THEN
  WEAKENING. GALE FORCE WINDS OF 25 TO 35 KT WITH GUSTS TO 45 KT WILL
  DEVELOP ON MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ565-121900-
/O.EXT.KMTR.SC.Y.0014.000000T0000Z-120212T1800Z/
/O.NEW.KMTR.SC.Y.0015.120213T1700Z-120214T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST MONDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH SUNDAY MORNING THEN
  WEAKENING. NORTHWEST WINDS OF 20 TO 30 KT WILL DEVELOP ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-121900-
/O.NEW.KMTR.SC.Y.0015.120213T1700Z-120214T0500Z/
MONTEREY BAY-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST MONDAY.

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL DEVELOP ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-121900-
/O.NEW.KMTR.SC.Y.0015.120213T1700Z-120214T0500Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST MONDAY.

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL DEVELOP ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-121900-
/O.NEW.KMTR.SC.Y.0015.120213T1700Z-120214T0500Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
254 AM PST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST MONDAY.

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL DEVELOP ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at Feb 11, 9:45 AM PST, 4 hours 52 minutes earlier.

Area forecast discussion, Feb 11, 9:45 AM PST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
945 AM PST SAT FEB 11 2012

.DISCUSSION...AS OF 8:55 AM SATURDAY...AREA RADARS CONTINUE TO
SHOW WEAK ECHOES ACROSS MAINLY THE SOUTHERN HALF OF THE CWA AT
THIS TIME. AREA RAIN GAUGES INDICATE THE MOST RECENT TIPS ARE
OCCURRING ACROSS MONTEREY AND SANTA CRUZ COUNTIES. RAINFALL TOTALS
FOR THE PAST DAY GAVE SEVERAL TENTHS OF AN INCH TO MANY
LOCATIONS...BUT IN GENERAL...A TENTH OF AN INCH OR LESS WAS
RECEIVED. SATELLITE IMAGERY SHOWS THE DISTURBANCE IS NOW OVER
APPROXIMATELY THE MONTEREY BAY AREA AND MOVING TO THE SOUTHEAST.
EXPECT SHOWER ACTIVITY TO TAPER OFF TODAY AS THIS DISTURBANCE
CONTINUES ON ITS PATH. TEMPERATURES ARE EXPECTED TO BE COOLER THAN
YESTERDAY UNDER VARIABLY CLOUDY SKIES. FOG FORMATION TONIGHT IS
PROBABLY A GOOD BET IN MANY AREAS...WILL BEEF UP MENTION OF FOG IN
THE AFTERNOON FORECAST PACKAGE.

THE NEXT POTENTIAL RAIN/DRIZZLE EVENT IS SLATED FOR SUNDAY NIGHT
INTO MONDAY AS ANOTHER UPPER LEVEL DISTURBANCE MOVES SOUTHWARD
ALONG THE CALIFORNIA COAST. RIGHT NOW SIMILAR QPF NUMBERS TO THE
LAST SYSTEM ARE EXPECTED WITH THIS NEXT EVENT.

THE LATEST GFS BRINGS ANOTHER SUCH SYSTEM ALONG THE CALIFORNIA
COAST TUESDAY NIGHT AND WEDNESDAY WHILE THE 00Z ECMWF TRACKS THIS LOW
CENTER FARTHER EAST WHICH WOULD KEEP OUR DISTRICT DRY. WILL WAIT
FOR ALL 12Z GUIDANCE TO COME IN BEFORE MAKING CHANGES TO THE
EXTENDED...BUT EVEN IF THIS SYSTEM WERE TO BRING RAINFALL TO THE
AREA...IT IS NOT EXPECTED TO BE A LARGE AMOUNT.

&&

.AVIATION...AS OF 9:45 AM PST SATURDAY...CURRENTLY THE VISIBLE
SATELLITE IMAGE IS SHOWING MOIST NORTHWEST FLOW OVER THE FORECAST
AREA. THIS IS RESULTING MVFR CIGS LIGHT RAIN AND DRIZZLE AT MOST
TERMINALS. MOIST FLOW WILL PERSIST TODAY AND STRATUS WILL BE AN
ISSUE LATE TONIGHT.

VICINITY OF KSFO...MVFR CIGS THIS MORNING BKN010 WITH PERIODS OF LIGHT
RAIN POSSIBLE THROUGH 2200Z. MVFR CIGS IMPROVING TO BKN025 BY
2200Z WITH VFR POSSIBLE AROUND 0000Z. BKN012 CIGS WILL RETURN BY
0800Z. WEST WINDS WILL PREVAIL TODAY AT 15 KT GUSTING TO 20KT.

KSFO BRIDGE APPROACH....SIMILAR TO SFO.

MONTEREY BAY AREA TERMINALS...MVFR CIGS BKN012 WITH DRIZZLE AND
PERIODS OF LIGHT RAIN POSSILE THROUGH 0100Z. VFR POSSIBLE BETWEEN
0100Z AND 1000Z. OVC020 CIGS WILL RETURN BY 0900Z WITH REDUCED VIS
TO 4SM.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PT REYES 0-10 NM FROM 3 PM
             SCA...PT REYES TO PIGEON PT 0-10 NM FROM 3 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 3 PM
             SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 3 PM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 3 PM

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRY

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.